PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A sharp integral inequality for compact Weingarten hypersurfaces under an Okumura type inequality

Volume 69 / 2021

Eudes L. de Lima, Henrique F. de Lima Bulletin Polish Acad. Sci. Math. 69 (2021), 139-148 MSC: Primary 53C24, 53C40, 53C42. DOI: 10.4064/ba201228-2-2 Published online: 10 February 2022


Our aim in this paper is to provide a sharp integral inequality involving the norm of the traceless second fundamental form of a wide class of compact (without boundary) linear Weingarten hypersurfaces (including those with two distinct principal curvatures) immersed into a Riemannian space form. In particular, we generalize the results of Alías Meléndez (2020) when the ambient space form is the unit Euclidean sphere and give a new estimate when the space form is either the Euclidean space or the hyperbolic space. The sharpness of our integral inequality is realized by the totally umbilical spheres and, when the ambient space is the unit Euclidean sphere, by Clifford tori.


  • Eudes L. de LimaUnidade Acadêmica de Ciências Exatas
    e da Natureza
    Universidade Federal de Campina Grande
    58.900-000 Cajazeiras, Paraíba, Brazil
  • Henrique F. de LimaDepartamento de Matemática
    Universidade Federal de Campina Grande
    58.429-970 Campina Grande, Paraíba, Brazil

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image